Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have dizziness. Had tests done earlier. Taking warfarin. Had prothrombin factor. What could be the reason?

I AM EXPERIENCING A FEELING OF DIZZINESS.A TREMBLING FEELING THROUGH MY BODY AND A SOUND OF MY HEATBEAT IN MY HEAD.RECENTLY I COLLAPSED AND WAS TAKEN INTO HOSPITAL AND HAD VARIOUS TESTS WHICH PROVED NEGATIVE.I AM 68 AND HAVE BEEN TAKING WARFARIN FOR THE PAST 15 YEARS.I SUFFER FROM A PROTHROMBIN FACTOR AND I'M HOMOZYGOUS AND HAVE SUFFERED 2 P E'S
Asked On : Thu, 2 May 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The feeling of dizziness could be due to multiple causes. This can be due to anaemia, middle ear disease, cardiac causes, thyroid hormone imbalances, etc. Few blood tests are needed to pin point the diagnosis.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor